Homogenization of systems with equi-integrable coefficients

Abstract : In this paper we prove a H-convergence type result for the homogenization of systems the coefficients of which satisfy a functional ellipticity condition and a strong equi-integrability condition. The equi-integrability assumption allows us to control the fact that the coefficients are not equi-bounded. Since the truncation principle used for scalar equations does not hold for vector-valued systems, we present an alternative approach based on an approximation result by Lipschitz functions due to Acerbi and Fusco combined with a Meyers $L^p$-estimate adapted to the functional ellipticity condition. The present framework includes in particular the elasticity case and the reinforcement by stiff thin fibers.
Type de document :
Article dans une revue
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (4), pp.1214-1223. 〈10.1051/cocv/2014013〉
Liste complète des métadonnées

Littérature citée [31 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01102183
Contributeur : Marc Briane <>
Soumis le : mercredi 6 décembre 2017 - 15:24:44
Dernière modification le : lundi 11 décembre 2017 - 09:38:00

Fichier

cocv140013.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

Citation

Marc Briane, Juan Casado-Diaz. Homogenization of systems with equi-integrable coefficients. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (4), pp.1214-1223. 〈10.1051/cocv/2014013〉. 〈hal-01102183〉

Partager

Métriques

Consultations de la notice

157

Téléchargements de fichiers

3